Skip to content
Free delivery for orders above $49
Free delivery for orders above $49

Ethics Ibuprofen Tablets

Save up to 90% Save 90%
Original price $19.99
Original price $19.99 - Original price $19.99
Original price $19.99
Current price $1.99
$1.99 - $12.99
Current price $1.99
Size: 20s
Ibuprofen (same active ingredient as Nurofen®) Used to lower temperature, relieve pain and reduce inflammation.  Effective in the relief of discomfort and pain associated with migraine and other headaches, cold and flu symptoms, rheumatic and muscular pain, period pain, backache, feverishness, dental pain and neuralgia.

Dosing Guide

Take with food. Use the lowest effective dose for the shortest time.

Adults and children over 12:  Take TWO tablets immediately then take ONE to TWO tablets every 4 hours. Maximum of SIX tablets in 24 hours.

If your stomach is upset, then don’t take it on an empty stomach, try eating something before. Take it with water and don’t lie down immediately after taking it. This medicine works best if taken after the indication of the first sign.


Seek medical advice before use if:
  • You have asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
  • You take medication regularly or are 65 years or over
  • Children suffering from dehydration through diarrhoea and/or vomiting. Maximum Dose in 24 Hrs for adults: 6 tablets (1200 mg ibuprofen)